advertisement
Question
Posted by: Chomps | 2004/02/05

Allergic reaction???

About a month ago I got a tattoo. Ever since I have been getting a rash. What is so peculiar about it, is that I only get it on one part of my body, for instance, one day I'll get small patch on my arm, tomorrow I may get a small patch on my neck etc. I get these rashes every day. Is it possible that I am allergic to my tattoo? I have been taking anti-histamines, and they do help for the itchiness, but what can I do to stop it completely?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Chomps, it might be that you’re allergic to the ink, but then one would expect the rash to be most prominent in the area of he tattoo. On the other hand, the fact that the antihistamines work seems to suggest there is an allergy of some sorts. The best would be to see your doctor and have him examine you properly. If it is an allergy, he can give you cortisone for 5-10 days. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement